# SDR 2A6D2020021003

- Difficulty date: February 10, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N354CF
- Make and model: Snias AS350B3
- Aircraft serial: 4526
- Aircraft time: 4,292 hours, 10,625 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,292 hours, 10,625 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A21105120
- Condition: Chafed
- Location: Zone 100
- Part time: 4,292 hours, 10,625 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND A CHAFE IN THE RIGHT HAND LATERAL BULKHEAD (X-FRAME) ON THE EXTERIOR SIDE AND IS .022" DEEP
